# SDR REXA2018122201367

- Difficulty date: December 22, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 26,336 hours, 17,245 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LBL9 STA FS 1033 AT AFT CARGO COMPARTMENT. FLOORBEAM LBL9 STA FS=1033 AT AFT CARGO COMPARTMENT WAS REPAIRED PER REO 670-53-00-029 REV "A" .
